i have red itchy spots all over my body
Here's what I found, hope this helps;
Seek medical attention right away if any of these SEVERE side effects occur when using Savella:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bizarre behavior; bloody or black, tarry...
I concur that it sounds like an allergic reaction. Savella is usually started very slowly and for allergic reactions to occur the body has to be exposed to a certain amount before the body decides to react. That is why you have been able to take it for a few weeks before the reaction shows up. Many people can take meds then all of a sudden their body gets to that exposure point to where it reacts. One thing is certain once reaction occurs, each subsequent exposure to a drug after a reaction has occured is worse, so stop taking the Savella now and make sure that you put it on your list of allergies and do not take it again. You got rash this time but another exposure could be a worse reaction like swelling of the airways which can be fatal. Call your Dr and let him know what has happened.
He will tell you to discontinue the drug but he may want to try something different to treat the condition you were taking Savella for. It is usually ok to take an antihistamine to help treat the rash symptoms (itching, redness and spotting) but you might ask your Dr first to be sure he is ok with that (he should be).
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
Posted 19 Aug 2010 • 1 answer
I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?
Posted 20 Mar 2014 • 1 answer
Posted 25 Dec 2017 • 1 answer
Posted 2 days 18 hours ago • 0 answers